MathSciNet Relay Station
MathSciNet bibliographic data
MR757501 (86c:11084) 11P80 (05A19 05A30)
Andrews, George E. Multiple series Rogers-Ramanujan type identities. Pacific J. Math. 114 (1984), no. 2, 267–283.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement